| Model Number |
M00568251 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The complainant indicated that the device was disposed and will not be returned for evaluation; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
Event or Problem Description
It was reported to boston scientific corporation that an endovive standard peg kit push method was used in a percutaneous endoscopic gastrostomy (peg) placement procedure.The procedure date is unknown.According to the complainant, during the procedure, while they attempted to grab the wire using a retrieval snare, the loop wire on the end of the snare was broken.Nothing detached inside the patient.The procedure was completed with a different device.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be fine.